MathSciNet Relay Station
MathSciNet bibliographic data
MR20661 42.4X
Pollard, Harry The inversion of the transforms with reiterated Stieltjes kernels. Duke Math. J. 14, (1947). 129–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement